Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Semisimplicial spaces

Johannes Ebert and Oscar Randal-Williams

Algebraic & Geometric Topology 19 (2019) 2099–2150
Bibliography
1 A J Blumberg, M A Mandell, Algebraic K–theory and abstract homotopy theory, Adv. Math. 226 (2011) 3760 MR2764905
2 B Botvinnik, N Perlmutter, Stable moduli spaces of high-dimensional handlebodies, J. Topol. 10 (2017) 101 MR3653064
3 T tom Dieck, Algebraic topology, Eur. Math. Soc. (2008) MR2456045
4 A Dold, R Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. 67 (1958) 239 MR0097062
5 J Ebert, O Randal-Williams, The positive scalar curvature cobordism category, preprint (2019) arXiv:1904.12951
6 R Fritsch, R A Piccinini, Cellular structures in topology, 19, Cambridge Univ. Press (1990) MR1074175
7 S Galatius, O Randal-Williams, Monoids of moduli spaces of manifolds, Geom. Topol. 14 (2010) 1243 MR2653727
8 S Galatius, O Randal-Williams, Stable moduli spaces of high-dimensional manifolds, Acta Math. 212 (2014) 257 MR3207759
9 S Galatius, O Randal-Williams, Erratum to: Stable moduli spaces of high-dimensional manifolds, (2015)
10 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, II, Ann. of Math. 186 (2017) 127 MR3665002
11 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, I, J. Amer. Math. Soc. 31 (2018) 215 MR3718454
12 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
13 S I Gelfand, Y I Manin, Methods of homological algebra, Springer (2003) MR1950475
14 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
15 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
16 J C Hausmann, D Husemoller, Acyclic maps, Enseign. Math. 25 (1979) 53 MR543552
17 J F Jardine, The homotopical foundations of algebraic K–theory, from: "Algebraic K–theory and algebraic number theory" (editors M R Stein, R K Dennis), Contemp. Math. 83, Amer. Math. Soc. (1989) 57 MR991976
18 M Krannich, Spaces of submanifolds and the classifying space of the topological bordism category, Master’s Thesis, Karlsruhe Institute of Technology (2015)
19 T Lawson, Is the geometric realization of a level-wise weak equivalence a weak equivalence?, MathOverflow post (2014)
20 M Mather, Pull-backs in homotopy theory, Canad. J. Math. 28 (1976) 225 MR0402694
21 J P May, Simplicial objects in algebraic topology, 11, van Nostrand (1967) MR0222892
22 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1976) 279 MR0402733
23 J Miller, M Palmer, A twisted homology fibration criterion and the twisted group-completion theorem, Q. J. Math. 66 (2015) 265 MR3356291
24 I Moerdijk, Bisimplicial sets and the group-completion theorem, from: "Algebraic K–theory : connections with geometry and topology" (editors J F Jardine, V P Snaith), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 279, Kluwer (1989) 225 MR1045852
25 W Pitsch, J Scherer, Homology fibrations and “group-completion” revisited, Homology Homotopy Appl. 6 (2004) 153 MR2061572
26 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
27 O Randal-Williams, “Group-completion”, local coefficient systems and perfection, Q. J. Math. 64 (2013) 795 MR3094500
28 O Randal-Williams, Resolutions of moduli spaces and homological stability, J. Eur. Math. Soc. 18 (2016) 1 MR3438379
29 C P Rourke, B J Sanderson, Δ–sets, I : Homotopy theory, Quart. J. Math. Oxford Ser. 22 (1971) 321 MR0300281
30 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR0232393
31 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
32 N E Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967) 133 MR0210075
33 N Strickland, Compactly generated Hausdorff spaces, preprint (2009)
34 F Waldhausen, Algebraic K–theory of spaces : a manifold approach, from: "Current trends in algebraic topology, I" (editors R M Kane, S O Kochman, P S Selick, V P Snaith), CMS Conf. Proc. 2, Amer. Math. Soc. (1982) 141 MR686115